<< Previous Issue Journal of the Korean Mathematical Society (Vol. 48, No. 2) Next Issue >>
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 223—447
New conditions on existence and global asymptotic stability of periodic solutions for BAM neural networks with time-varying delays
Zhengqiu Zhang and Zheng Zhou
MSC numbers : 34K13, 34K20, 34K25
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 223—240
H\"older estimates for the Cauchy-Riemann equation on parameters
Sanghyun Cho
MSC numbers : 32W05, 32W10
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 241—252
Stable minimal hypersurfaces in the hyperbolic space
Keomkyo Seo
MSC numbers : 53C40, 53C42
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 253—266
Infinite families of recursive formulas generating power moments of ternary Kloosterman sums with square arguments associated with $O^{-}_{}(2n,q)$
Dae San Kim
MSC numbers : 11T23, 20G40, 94B05
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 267—288
Semigroups of transformations with invariant set
Preeyanuch Honyam and Jintana Sanwong
MSC numbers : 20M12, 20M20
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 289—300
The group of graph automorphisms over a matrix ring
Sangwon Park and Juncheol Han
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 301—309
Simplified Tikhonov regularization for two kinds of parabolic equations
Li Jing and Wang Fang
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 311—327
A remark on H-contact unit tangent sphere bundles
Sun Hyang Chun, Hong Kyung Pak, Jeong Hyeong Park, and Kouei Sekigawa
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 329—340
Higher jet evaluation transversality of $J$-holomorphic curves
Yong-Geun Oh
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 341—365
Heptagonal knots and Radon partitions
Youngsik Huh
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 367—382
Toeplitz sequences of intermediate complexity
Hyoungkeun Kim and Seungseol Park
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 383—395
Weakly dense ideals in Privalov spaces of holomorphic functions
Romeo Me\v{s}trovi\'c and \v{Z}arko Pavi\'cevi\'c
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 397—420
Some new Bonnesen-style inequalities
Jiazu Zhou, Yunwei Xia, and Chunna Zeng
MSC numbers : Primary 52A22, 53C65; Secondary 51C16
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 421—430
Asymptotic behavior of positive solutions to semilinear elliptic equations in $\mathbb R^n$
Baishun Lai, Qing Luo, and Shuqing Zhou
MSC numbers : Primary 35J60; Secondary 35B05, 35B40
J. Korean Math. Soc. 2011 Vol. 48, No. 2, 431—447

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd